Avocold Syrup 60 Ml
Description
Avocold Syrup is a combination medicine used for relieving symptoms of common cold such as runny nose, fever and nasal congestion. It contains the combination of three active ingredients- paracetamol
, cetirizine and phenylephrine. Take this medicine as prescribed and for the exact prescribed duration. Do not take this medicine if you are pregnant, planning a pregnancy or are breastfeeding without a doctor's advice. Tell your doctor, about all the medicines, herbs, supplements your take and all the conditions or diseases you suffer from, before starting this medicine.
Product Summary
Offer Price | ₹30.06 | ||
You Save | ₹9.49 (24% on MRP) | ||
Contains | Cetirizine(5.0 Mg)+Phenylephrine(5.0 Mg)+Paracetamol / Acetaminophen(125.0 Mg) | ||
Uses | Common cold | Uses | Allergic rhinitis |
Side effects | Drowsiness, sleepiness, nausea, vomiting, headache | Side effects | Nausea, vomiting, headache, irregular heartbeat, rashes |
Therapy | COUGH COLD PREPARATION |
Uses of Avocold Syrup 60 Ml
Contraindications of Avocold Syrup 60 Ml
- If you are allergic to any of the medicines or to any of the ingredients of Avocold Syrup.
- If you known health conditions such as uncontrollled high blood pressure, any kind of heart disease or liver problem.
- If you have recently taken anti-depressants medicines.
Side effects of Avocold Syrup 60 Ml
- Drowsiness
- Sleepiness
- Nausea
- Vomiting
- Headache
- Irregular heartbeat
Precautions and Warnings of Avocold Syrup 60 Ml
Pregnancy
Breast Feeding
Driving
Alcohol
Other General Warnings
- You may feel sleepy after taking this medicine. Be cautious while doing activities that require mental alertness such as driving.
- You are suffering from a disease Raynaud's phenomenon.
- You have kidney or liver disease.
- You do not feel any improvement in symptoms.
- This medicine is not recommended in children below the age of 12 years.
Mode of Action of Avocold Syrup 60 Ml
How Does It Work?
- Certain chemicals (prostaglandins) released in the body are responsible for fever and pain. Paracetamol blocks the effect of these chemicals and help to relieve fever and mild painful conditions like body ache....
- Cetirizine inhibits the allergic symptoms produced by histamines (a certain chemical substance released by the body).
- Phenylephrine is a decongestant that constricts the blood vessels in the nose and sinuses and thus improves symptoms like stuffy nose and improves breathing.
Directions for Use of Avocold Syrup 60 Ml
- This medicine should be taken orally, with or without meals.
- Take this medicine as directed by your doctor.
- Shake well before use.
- Use a cup, spoon, or dropper for the exact quantity.
Interactions of Avocold Syrup 60 Ml
Interactions with other medicines
- Certain medicines can interfere with the action of Avocold Syrup if taken at the same time.
- Always inform your doctor about all the medicine you are taking, that includes all prescribed or non-prescribed herbal medicines, dietary supplements as well as other treatment if you are taking for any disorder. ...
- In particular, if you are taking medicines for brain-related disorders, medicines used to treat high cholesterol such as cholestyramine, muscle relaxants, anticoagulant like warfarin etc.
- Other medicines that should be used with caution are antibiotics such as chloramphenicol, medicines to stop vomiting, nausea such as metoclopramide etc.
Storage and disposal of Avocold Syrup 60 Ml
- Store Avocold Syrup below 25°C in a cool and dry place.
- Keep this medicine out of sight and reach of children and pets.
Dosage of Avocold Syrup 60 Ml
Overdose
Missed a Dose
Content Details

Dr. Arpit Verma
MBBS, MD CCEBDM Diabetology

Dr. Ritu Budania
MBBS, MD (Pharmacology)
Frequently Asked Questions (FAQs)
Q: Does Avocold Syrup make me feel drowsy?
Q: Can Avocold Syrup be taken continuously?
Did you find this medicine information helpful?
Please rate your experience
Other Products from this Brand
Health Articles
Top-Tests we cover:
Top-Selling Healthcare Products:
Top-Selling Medicines:
Top-Searched Medicines: